# SDR REXA2021111700990

- Difficulty date: October 15, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N200PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15200
- Aircraft time: 27,718 hours, 19,788 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Joint
- Part number: SH670324294
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOINT ANGLE/SPLICE AT STR 25R FS 333 CORRODED. - LOCATED, DRILLED & REPLACED JOINT ANGLE SPLICE IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01, 51-25-00-001-001-A01, 51-14-06-001-001-A01.
